Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

B.Durand, L.A.Levin, A.Shen. Local rules and global order, or Aperiodic Tilings. Mathematical Intelligencer, 2005, v. 27, no.1, p. 64-68. MR 2006c:52058

Download (954.9 KB)

Authors: Shen A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site